# SDR AALA20061317

- Difficulty date: December 19, 2006
- Submitted: December 21, 2006
- Operation: Air carrier
- Aircraft: N757AN
- Make and model: Boeing 777223
- Aircraft serial: 32636
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY LIGHT AT SEAT 21C HAS LAMPS MISSING.  RELAMPED EMERGENCY LIGHT AT SEAT 21C.  SYSTEM GROUND CHECKED NORMAL OPERATION.
